# SDR AMTA200500501

- Difficulty date: June 1, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTS OUT RT OVERWING EXIT DOORS.  FOUND BAD SOLDER JOINT ON M10614.  CORRECTED SOLDER CONNECTION IAW MFG W/S/P CHP 20 OPS CHECK EGRESS IAW MM.  (K)
